MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for three patient samples.The following information was provided: (customer provided reference range 0.78-1.48 ng/dl).On (b)(6) 2024, sid (b)(6), initial result = 1.50 ng/dl, repeat result = 1.30ng/dl.Additional lab result provided: tsh result = 2.Tsh result = 15 uiu/ml, no repeat result provided.On (b)(6) 2024, sid (b)(6), initial result = 1.59 ng/dl, repeat result = 1.26ng/dl additional lab result provided: tsh result = 2.39 uiu/ml, no repeat result provided.On (b)(6) 2024, sid (b)(6), initial result = 1.59 ng/dl, repeat result = 1.19ng/dl.Additional lab result provided: tsh result =1.39 uiu/ml, no repeat result provided no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not completed as returns were not available.Review of tracking and trending data for the architect free t4 assay did identify an increase in complaints.Additionally, a slight increase in complaint activity was identified for reagent lot 63114ud00.However, in house accuracy testing was performed utilizing retained kit of lot 63114ud00.All validity and acceptance criteria were met, demonstrating that the lot is performing as expected.Device history review did not identify any nonconformances, potential nonconformances, or deviations associated with the likely cause list number.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent lot 63114ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for three patient samples.The following information was provided: (customer provided reference range 0.78-1.48 ng/dl).(b)(6) 2024 sid (b)(6) initial result = 1.50 ng/dl, repeat result = 1.30ng/dl.Additional lab result provided: tsh result = 2.Tsh result = 15 uiu/ml, no repeat result provided.(b)(6) 2024 sid (b)(6) initial result = 1.59 ng/dl, repeat result = 1.26ng/dl.Additional lab result provided: tsh result = 2.39 uiu/ml, no repeat result provided (b)(6) 2024sid (b)(6) initial result = 1.59 ng/dl, repeat result = 1.19ng/dl.Additional lab result provided: tsh result =1.39 uiu/ml, no repeat result provided.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21276864
Report Number3005094123-2025-00045
Device Sequence Number18280618
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)250422(10)63114UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Catalogue Number07K65-34
Device Lot Number63114UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6).; ARC I2K PROC MOD, 03M74-01, (B)(6).
Patient SexUnknown